face and lips still tingle when off lisinopril and taking atenolol
Yes you are
Lisinopril should be stopped if there are symptoms or signs of an allergic reaction including feelings of swelling of the face, lips, tongue or throat.
CONTACT YOUR DOCTOR ASAP
SIDE EFFECTS: First doses of lisinopril can cause dizziness due to a drop in blood pressure. Lisinopril can cause nausea, headaches, anxiety, insomnia, drowsiness, nasal congestion and sexual dysfunction. . Severe allergic reactions (anaphylaxis) and hives occasionally occur. Rarely, lisinopril may cause a drop in red blood cells, white blood cells, and platelets.
I Hope everyhting works out fine for you. from a caring individual
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2010 • 1 answer
How is it treated when you have an allergic reaction to an ace inhibitor like lisinopril(swelling of
Posted 23 Dec 2010 • 1 answer
Posted 23 Dec 2012 • 2 answers
Posted 28 Feb 2013 • 1 answer
Posted 14 Sep 2014 • 1 answer